# SDR DALA2021092205684

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 60,828 hours, 7,977 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 MID GALLEY OVERHEAD OXYGEN PANEL MASK DEPLOYED. CORRECTIVE ACTION: REMOVED AND REPLACED MID GALLEY EMERGENCY OXYGEN PANEL PER A330 AMM 35-21. (1952417)
